Publication details

 

Cyklosporin A v terapii toxické epidermální nekrolýzy

Basic information
Original title:Cyklosporin A v terapii toxické epidermální nekrolýzy
Title in English:Ciclosporin A in treating toxic epidermal necrolysis
Authors:David Nešpor, Břetislav Lipový, Nora Gregorová
Further information
Citation:
Export BibTeX
Original language:Czech
Field:Surgery incl. transplantology
Type:Article in Periodical
Keywords:Toxic epidermal necrolysis; ciclosporin A

Toxická epidermální nekrolýza byla poprvé popsána skotským dermatologem Alanem lyellem v roce 1956. Proto tyto nozologická jednotka nese označení Lyellův syndrom. Jedná se o extrémně vzácné onemocnění projevující se rozsáhlou kožní nekrolýzou a systémovou toxicitou. Pouze včasná diagnostika, neodkladné zahájení terapie, kvalitní nutrice a péče o ránu, spolu s precizní mikrobiologickou monitorací, může zlepšovat prognózu takto postižených pacientů. V kazuistice předkládáme případ těžce postižené mladé ženy vietnamské národnosti léčené cyklosporinem A.

Toxic epidermal necrolysis was first described by Alan Lyell, a Scottish dermatologist, in 1956. Taht is why nosological entity is also referred to as Lyell s syndrome. It is an extremely rare disease chracterized by extensive epidermal necrolysis and systemic toxicity. Only an early diagnosis, immediate initiation of treatment, good-quality nutrition and wound care along with accurate microbiological monitoring can improve the prognosis of patients with this disease. We report a case of severely affected young Vietnamese woman treated with ciclosporin A.